# SDR ASAA01800067

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 28
- Condition: Out Of Rig
- Location: Entry Door
- Part time: 30,058 hours, 16,167 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, L1 DOOR FORWARD LEFT CREW/PAX DOOR WAS DETERMINED TO BE HARD TO OPEN.  RE-RIGGED DOOR.  DOOR THEN OPERATED PROPERLY.  (M)
